File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The star-shapedness of a generalized numerical range

TitleThe star-shapedness of a generalized numerical range
Authors
Issue Date2016
Citation
Linear Algebra and its Applications, 2016, v. 506, p. 308-315 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227320

 

DC FieldValueLanguage
dc.contributor.authorLAU, PS-
dc.contributor.authorNg, TW-
dc.contributor.authorTsing, NK-
dc.date.accessioned2016-07-18T09:09:47Z-
dc.date.available2016-07-18T09:09:47Z-
dc.date.issued2016-
dc.identifier.citationLinear Algebra and its Applications, 2016, v. 506, p. 308-315-
dc.identifier.urihttp://hdl.handle.net/10722/227320-
dc.languageeng-
dc.relation.ispartofLinear Algebra and its Applications-
dc.titleThe star-shapedness of a generalized numerical range-
dc.typeArticle-
dc.identifier.emailNg, TW: ngtw@hku.hk-
dc.identifier.emailTsing, NK: nktsing@hku.hk-
dc.identifier.authorityNg, TW=rp00768-
dc.identifier.authorityTsing, NK=rp00794-
dc.identifier.doi10.1016/j.laa.2016.06.002-
dc.identifier.hkuros259040-
dc.identifier.volume506-
dc.identifier.spage308-
dc.identifier.epage315-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats